advertisement
Question
Posted by: HAN | 2009/01/07

CIPRALEX - WEIGHT GAIN

Dear Dr,

I have been on Cipralex for 2 and a half months now and have picked up a lot of weight. Does it cause you to pick up weight and if so what other alternative antidep. is there thats similar to Cipralex without the weight gain factor?

Your help would be appreciated.

Thanx
HAN

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Han
Cipralex can cause weight gain. Nuzak may be a better choice for you. Discuss with your doctor
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement